Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A characterization of the invariant measures for an infinite particle system with interactions. II

Author: Thomas M. Liggett
Journal: Trans. Amer. Math. Soc. 198 (1974), 201-213
MSC: Primary 60K35
MathSciNet review: 0375531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p(x,y)$ be the transition function for a symmetric, irreducible Markov chain on the countable set $ S$. Let $ \eta (t)$ be the infinite particle system on $ S$ with the simple exclusion interaction and one-particle motion determined by $ p$. The present author and Spitzer have determined all of the invariant measures of $ \eta (t)$, and have obtained ergodic theorems for $ \eta (t)$, under two different sets of assumptions. In this paper, these problems are solved in the remaining case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60K35

Retrieve articles in all journals with MSC: 60K35

Additional Information

Keywords: Infinite particle systems, invariant measures, ergodic theorems
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society